# SDR 97FDEA00188

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520827217
- Condition: Corroded
- Location: Bs 680-700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0300 004, CORROSION AT NUT PLATE HOLES BETWEEN BLOWOUT PANEL TRIM AND TENSION STRAPS AND BETWEEN BS 680 TO 700, RBL 25 AND 45 WL 200.  *S/D*  REMOVED DAMAGED TEAR STRAPS.  FABRICATED NEW TEAR STRAPS AND INSTALLED AT RBL 25 AND RBL 45 BETWEEN BS 680 TO 700, WL 200.  ALL WORK DONE IAW FED-EX SRM 53-30-4.  REMOVED DAMAGE ON FLOORBEAM, FABRICATED REPAIR PARTS AND INSTALLED IAW FED-EX SRM 53-10-8.
